# SDR USAA2011102800005

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 64,470 hours, 40,820 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT RIGHT LAVATORY SMOKE DETECTOR WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE BATTERY.  OPS CHECK OK.
